Superconvergence of schemes of the finite element method with numerical integration for fourth-order quasilinear elliptic equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1172-1181
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_7_a9,
author = {R. Z. Dautov},
title = {Superconvergence of schemes of the finite element method with numerical integration for fourth-order quasilinear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1172--1181},
year = {1982},
volume = {18},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_7_a9/}
}
TY - JOUR AU - R. Z. Dautov TI - Superconvergence of schemes of the finite element method with numerical integration for fourth-order quasilinear elliptic equations JO - Differencialʹnye uravneniâ PY - 1982 SP - 1172 EP - 1181 VL - 18 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_7_a9/ LA - ru ID - DE_1982_18_7_a9 ER -
%0 Journal Article %A R. Z. Dautov %T Superconvergence of schemes of the finite element method with numerical integration for fourth-order quasilinear elliptic equations %J Differencialʹnye uravneniâ %D 1982 %P 1172-1181 %V 18 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1982_18_7_a9/ %G ru %F DE_1982_18_7_a9
R. Z. Dautov. Superconvergence of schemes of the finite element method with numerical integration for fourth-order quasilinear elliptic equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1172-1181. http://geodesic.mathdoc.fr/item/DE_1982_18_7_a9/